# SDR DALA2016050903816

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 70,876 hours, 53,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, LAV SPILL, LONGERON 26L SPLICE CORRODED BLOW OUT, BS 1295. INSTALLED LONGERON AND SPLICE REPAIR IAW 53-02, FIG 18 CORROSION FOUND TO BE LEVEL 2 CAUSED BY A LAV SPILL.
